The uniqueness of expansions in eigenfunctions of the Schrödinger operator
Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 846-857
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_5_a8,
author = {P. I. Achilov},
title = {The uniqueness of expansions in eigenfunctions of the {Schr\"odinger} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {846--857},
year = {1979},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_5_a8/}
}
P. I. Achilov. The uniqueness of expansions in eigenfunctions of the Schrödinger operator. Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 846-857. http://geodesic.mathdoc.fr/item/DE_1979_15_5_a8/